MathSciNet Relay Station
MathSciNet bibliographic data
MR594324 (82a:03045) 03E05 (03E35 04A20)
Taylor, Alan D. On saturated sets of ideals and Ulam's problem. Fund. Math. 109 (1980), no. 1, 37–53.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement